Alert archive / Massachusetts / River Flood Watches in 2011
River Flood Watch 1, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this river flood watch at Apr 11, 2011, 10:25 PM EDT for Franklin County, Hampshire County, Massachusetts. It took effect at Apr 12, 2011, 10:24 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 11, 2011, 10:25 PM EDT (02:25 UTC)
- In effect from
- Apr 12, 2011, 10:24 PM EDT
- Expired
- Apr 12, 2011, 1:24 PM EDT
- In force
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Franklin County, MA, Hampshire County, MA
The radar
The Albany radar (KENX), 119 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Connecticut River at Montague (MNTM3). The gauge peaked at 29.05 ft at Apr 13, 2011, 1:00 PM EDT.
- Action stage
- 26 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01170500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
935 WGUS61 KBOX 120225 FFABOX BULLETIN...IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 1025 PM EDT MON APR 11 2011 ...THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A FLOOD WATCH FOR THE FOLLOWING RIVERS IN MASSACHUSETTS... CONNECTICUT RIVER AT MONTAGUE AFFECTING FRANKLIN AND HAMPSHIRE COUNTIES RECENT RUNOFF FROM SNOWMELT ACROSS NORTHERN NEW ENGLAND WILL RESULT IN RISES ACROSS PORTIONS OF THE CONNECTICUT RIVER OVER THE NEXT 36 HOURS. THE POTENTIAL EXISTS FOR MINOR FLOODING TO DEVELOP AT THE CONNECTICUT RIVER AT MONTAGUE BY TUESDAY AFTERNOON OR EARLY EVENING. THEREFORE...A RIVER FLOOD WATCH HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...OBSERVED RIVER STAGES ARE COURTESY OF THE U.S. GEOLOGICAL SURVEY AND OTHER COOPERATING AGENCIES. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL TELEVISION OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS RIVER FLOOD EVENT. && MAZ002>003-008-010-121425- /O.NEW.KBOX.FL.A.0001.110412T2125Z-000000T0000Z/ /MNTM3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1025 PM EDT MON APR 11 2011 THE NATIONAL WEATHER SERVICE IN TAUNTON, MA HAS ISSUED A * FLOOD WATCH FOR THE CONNECTICUT RIVER AT MONTAGUE * FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 9:30 PM MONDAY THE STAGE WAS 24.5 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 28.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY TOMORROW AFTERNOON. THE RIVER MAY CREST AT 30.8 FEET SOMETIME WEDNESDAY MORNING. * IMPACT...AT 31.0 FEET...FLOODING OF LOW LYING AREAS OUTSIDE OF LEVEE PROTECTION IS LIKELY FROM GREENFIELD THROUGH HATFIELD. $$ FRANK
2 follow-up statements
723 WGUS61 KBOX 121337 FFABOX BULLETIN...IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 937 AM EDT TUE APR 12 2011 ...THE FLOOD WATCH CONTINUES FOR THE FOLLOWING RIVERS IN MASSACHUSETTS... CONNECTICUT RIVER AT MONTAGUE AFFECTING FRANKLIN AND HAMPSHIRE COUNTIES RECENT RUNOFF FROM SNOWMELT ACROSS NORTHERN NEW ENGLAND WILL RESULT IN SIGNIFICANT RISES ALONG THE LOWER CONNECTICUT RIVER. THE POTENTIAL EXISTS FOR MINOR FLOODING TO DEVELOP AT THE CONNECTICUT RIVER AT MONTAGUE THIS EVENING. THEREFORE...A RIVER FLOOD WATCH REMAINS IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...OBSERVED RIVER STAGES ARE COURTESY OF THE U.S. GEOLOGICAL SURVEY AND OTHER COOPERATING AGENCIES. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL TELEVISION OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS POTENTIAL RIVER FLOOD EVENT. && MAZ002>003-008-010-130137- /O.CON.KBOX.FL.A.0001.110413T0336Z-000000T0000Z/ /MNTM3.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 937 AM EDT TUE APR 12 2011 THE FLOOD WATCH CONTINUES FOR THE CONNECTICUT RIVER AT MONTAGUE * FROM THIS EVENING UNTIL FURTHER NOTICE. * AT 9:00 AM TUESDAY THE STAGE WAS 26.0 FEET. * MINOR FLOODING IS POSSIBLE. * FLOOD STAGE IS 28.0 FEET. * FORECAST...FLOOD STAGE MAY BE REACHED BY TONIGHT. THE RIVER MAY RISE TO 30.0 FEET BY EARLY THURSDAY MORNING. * IMPACT...AT 30.0 FEET...FLOODING OF LOW LYING AREAS OUTSIDE OF LEVEE PROTECTION IS LIKELY FROM GREENFIELD THROUGH HATFIELD. $$ NMB
187 WGUS61 KBOX 121724 FFABOX BULLETIN...IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 124 PM EDT TUE APR 12 2011 ...THE FLOOD WATCH IS CANCELLED DUE TO AN UPGRADE TO A RIVER FLOOD WARNING FOR THE FOLLOWING RIVERS IN MASSACHUSETTS... CONNECTICUT RIVER AT MONTAGUE AFFECTING FRANKLIN AND HAMPSHIRE COUNTIES A RIVER FLOOD WARNING IS NOW IN EFFECT FOR THE CONNECTICUT RIVER AT MONTAGUE. AS A RESULT...THE FLOOD WATCH HAS BEEN CANCELED. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...OBSERVED RIVER STAGES ARE COURTESY OF THE U.S. GEOLOGICAL SURVEY AND OTHER COOPERATING AGENCIES. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL TELEVISION OR RADIO STATIONS FOR THE LATEST INFORMATION ON THIS RIVER FLOOD EVENT. && MAZ002>003-008-010-121754- /O.CAN.KBOX.FL.A.0001.110413T0224Z-000000T0000Z/ /MNTM3.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 124 PM EDT TUE APR 12 2011 THE FLOOD WATCH IS CANCELLED FOR THE CONNECTICUT RIVER AT MONTAGUE * AT 12:30 PM TUESDAY THE STAGE WAS 26.5 FEET. * FORECAST...THE RIVER IS FORECAST TO REACH A MAXIMUM STAGE OF 29.2 FEET BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 29.0 FEET...FLOODING OF LOW LYING AREAS IS EXPECTED PRIMARILY FROM MONTAGUE DOWNSTREAM THROUGH SUNDERLAND AND WHATELY. $$
What forecasters said that day
The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this river flood watch went out at Apr 11, 9:53 PM EDT, 32 minutes earlier.
Area forecast discussion, Apr 11, 9:53 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
953 PM EDT MON APR 11 2011
.SYNOPSIS...
A ROUND OF SHOWERS ARE POSSIBLE LATER TONIGHT AS A COLD FRONT
MOVES ACROSS THE REGION. A COASTAL STORM WILL LIKELY IMPACT SOUTHERN
NEW ENGLAND LATE TUESDAY NIGHT INTO WEDNESDAY WITH HEAVY RAIN AND
GUSTY WINDS. IMPROVING WEATHER ARRIVES THURSDAY AND LINGERS INTO
FRIDAY WITH DRY CONDITIONS AND SEASONABLE TEMPERATURES AS WEAK
HIGH PRESSURE BUILDS FROM THE MID ATLC REGION INTO SOUTHERN NEW
ENGLAND. UNSETTLED WEATHER MAY RETURN FOR THE WEEKEND AS LOW
PRESSURE MOVES FROM THE OHIO VALLEY INTO THE NORTHEAST.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A COLD FRONT WILL CROSS SOUTHERN NEW ENGLAND OVERNIGHT. THE MODELS
ARE STILL SHOWING A BIT OF ELEVATED INSTABILITY...BUT THE LATEST
RADAR MOSAIC SHOWING THAT THE PRECIPITATION IS FAIRLY SCATTERED AND
DISORGANIZED ACROSS THE NORTHEAST. IT APPEARS THAT WITH VERY
MARGINAL INSTABILITY AND THE LACK OF A STRONG SHORTWAVE...MAINLY
JUST EXPECT A BAND OR TWO OF SCATTERED RAIN SHOWERS OVERNIGHT. WILL
JUST RUN WITH CHANCE POPS FOR THIS ACTIVITY. LOW PROBABILITY OF AN
ISOLATED THUNDERSTORM REMAINS...BUT NOT EXPECTING ANYTHING
WIDESPREAD.
OVERNIGHT LOWS SHOULD ACROSS PORTIONS OF SOUTHEAST MA/CAPE AND
ISLANDS SHOULD PRETTY MUCH HOLD IN THE UPPER 40S AND LOWER 50S.
MEANWHILE...INTERIOR SOUTHERN NEW ENGLAND WAS QUITE MILD THIS
EVENING. TEMPERATURES IN THESE LOCATIONS SHOULD FALL INTO THE UPPER
40S AND LOWER 50S BEHIND THE COLD FRONT.
AS FOR THE DENSE FOG ADVISORY FOR THE ISLANDS...VISIBILITIES HAVE
IMPROVED TO A HALF MILE AT MOST OF THE TERMINALS. CLOSE ENOUGH TO
CONTINUE THE ADVISORY FOR AT LEAST ANOTHER FEW HOURS...BUT MAY END
UP CANCELLING IT EARLY DEPENDING ON TRENDS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
A NEARLY STATIONARY FRONT REMAINS JUST S OF OUR REGION. AS SUCH
EXPECT THAT CLOUDS AND THE CHANCE FOR LINGERING SHOWERS TO
CONTINUE...ESPECIALLY ALONG THE S COAST. A ROBUST MID LEVEL CUTOFF
WILL CONTINUE TO PUSH E FROM THE OH VALLEY THROUGH THIS PERIOD.
ITS ATTENDANT SURFACE LOW PRESSURE WILL MOVE ENE AND STRENGTHEN
AS IT APPROACHES THE DELMARVA PENINSULA. EXPECT THAT WINDS WILL
BEGIN A SHIFT FROM GENERALLY WNW TO MORE ENE DIRECTION AS
ISALLOBARIC COMPONENT INCREASES IN RESPONSE TO THIS APPROACHING
AND STRENGTHENING LOW. WITH CLOUD COVER A FACTOR GIVEN THE
STATIONARY FRONT...AS WELL AS AN INCREASING ERLY COMPONENT TO THE
WIND...EXPECT THAT COOL TEMPS WILL PREVAIL THROUGH MUCH OF THE
DAY.
SHOWER CHANCES WILL BE TRICKY...DEPENDING ON HOW FAR SOUTH THE
FRONT CAN MAKE IT BEFORE IT STALLS. BELIEVE THE NAM HAS A GOOD
HANDLE ON THIS...SO MAINTAINED LIKELY POPS TOWARD THE SOUTH COAST
FOR TUESDAY MORNING...WITH DRYING ARRIVING FROM THE NORTH DURING
THE AFTERNOON.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...
* COASTAL STORM LIKELY LATE TUE NIGHT INTO WED
* DRY AND SEASONABLE WEATHER THU AND FRI
* UNSETTLED WEATHER MAY RETURN OVER THE WEEKEND
MODEL PREFERENCES...
12Z GFS/NAM AND ECMWF IN GOOD AGREEMENT THROUGH 12Z WED. THEN THE
12Z GFS APPEARS TO BE A FAST OUTLIER /JUST LIKE ITS PREVIOUS RUN/
WITH CLOSED LOW OVER PA WED QUICKLY TRANSITIONING TO AN OPEN WAVE.
PREFER THE SLOWER 12Z NAM AND ECMWF. THUS THIS FORECAST WAS HEAVILY
WEIGHTED TOWARD THE 12Z NAM AND ECMWF.
TUE NIGHT INTO WED NIGHT...
12Z MODELS CONVERGING ON A COASTAL STORM TO IMPACT SOUTHERN NEW
ENGLAND BEGINNING LATE TUE NIGHT AND CONTINUING INTO WED AND WED
NIGHT. MAIN HAZARDS WITH THIS SYSTEM APPEAR TO BE HEAVY RAINFALL AND
GUSTY EAST WINDS ALONG THE EASTERN MA COASTLINE. TIDES ARE FAIRLY
LOW AND DURATION OF ONSHORE WINDS APPEARS SHORT LIVED. THUS ANY RISK
OF COASTAL FLOODING APPEARS VERY LOW TO NIL AT THIS TIME.
PERIODS OF HEAVY RAIN SEEM A GOOD BET GIVEN GOOD ATLC MOISTURE PLUME
ASSOCIATED WITH WARM CONVEYOR BELT AS PWATS CLIMB ABOVE 1 INCH LATE
TUE NIGHT INTO WED. HEAVIEST RAINFALL MAY BE FOCUSED ACROSS EASTERN
NEW ENGLAND AS A COASTAL FRONT OR INVERTED SURFACE TROF SETS
UP...ENHANCING RAINFALL.
APPEARS THE ENTIRE REGION SHOULD RECEIVE A SOAKING RAINFALL AS
COASTAL LOW BECOMES VERY BAROCLINIC /ESPECIALLY FOR THIS LATE IN THE
SEASON/. THIS STRONG FRONTOGENETIC FORCING COUPLED WITH LARGE
SYNOPTIC SCALE LIFT SHOULD YIELD A WIDESPREAD 1INCH RAINFALL REGION
WIDE WITH LOCAL AMOUNTS POSSIBLY APPROACHING TWO INCHES ACROSS RI
AND EASTERN MA WHERE THE INTERACTION OF POTENTIAL COASTAL FRONT AND
WARM CONVEYOR BELT MOISTURE PLUME ARE COLLOCATED. THIS ENHANCED
RAINFALL MAY EXTENDED WESTWARD INTO EASTERN CT...THE WORCESTER HILLS
AND THE MONADNOCKS OF SE NH GIVEN SOME UPSLOPE COMPONENT. THUS OUR
QPF WAS AN EVEN BLEND OF 12Z NAM/ECMWF AND 18Z HPC.
GUSTY EAST WINDS LIKELY ACROSS EASTERN COASTAL MA WITH GUSTS 25-35
MPH WED AM.
THU AND FRI...
DRY AND SEASONABLE WEATHER SHOULD RETURN TO THE REGION THU AND FRI
BEHIND DEPARTING COASTAL STORM. ECMWF IS MORE AMPLIFIED THAN GFS
WITH NORTHERN STREAM SHORT WAVE PASSAGE LATE FRI. IF VERIFIED THIS
WOULD RESULT IN COOLER WEATHER FRI NIGHT.
SAT/SUN...
GOOD MODEL AGREEMENT ON MID LVL LOW MOVING INTO THE GREAT LAKES THIS
WKND WITH SURFACE WAVE ENTERING THE NORTHEAST. THUS ABOVE AVERAGE
CONFIDENCE ON PRECIP CHANCES THIS WKND. HOWEVER ECMWF IS MUCH COLDER
THAN GFS WITH AIRMASS OVERSPREADING THE REGION FRI NIGHT. THUS THE
ECMWF SUGGEST SOME RISK OF WINTRY PRECIP HERE SAT. GIVEN THIS IS A
DAY 6/7 FORECAST AND CLIMO STRONGLY FAVORS LIQUID PRECIP DECIDED TO
FOLLOW THE WARM GFS HERE. ALTHOUGH AN ANOMALOUS EVENT IS POSSIBLE
WILL WAIT AND SEE IF AND WHEN MODELS CONVERGE ON SUCH A SOLUTION
WITH TIME.
&&
.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MEDIUM...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
TONIGHT...MEDIUM CONFIDENCE. IFR TO LIFR CONDITIONS WILL CONTINUE
OVERNIGHT ACROSS PORTIONS OF SOUTHEAST MA/RHODE ISLAND WITH MOIST
SOUTH TO SOUTHWEST FLOW MOVING OVER THE COLD OCEAN. EXPECT CIGS AND
VSBYS TO IMPROVE BETWEEN 6Z AND 12Z FROM NORTHWEST TO SOUTHEAST
BEHIND A COLD FRONT. MEANWHILE...LOW CLOUDS ARE NOT EXPECTED TO
REACH THE BOSTON...ORH TO BDL TERMINALS AT THIS TIME SO MAINLY
EXPECT VFR CONDITIONS ALONG AND NORTH OF THIS REGION. THIS A RESULT
OF WINDS VEERING OUT AHEAD OF THE COLD FRONT.
TUESDAY...LOW CONFIDENCE. IMPROVEMENT TO VFR POSSIBLE AT INTERIOR
TERMINALS DURING THE DAY. S OF A LINE DRAWN E TO W THROUGH FROM
KPYM-KPVD-KIJD-KHFD MAY REMAIN MVFR WITH A STALLED FRONT JUST S OF
THE REGION.
KBOS TERMINAL...MEDIUM CONFIDENCE IN TAF. EXPECTING LOW CLOUDS TO
REMAIN SOUTH OF THE TERMINAL OVERNIGHT WITH WINDS VEERING OUT AHEAD
OF THE COLD FRONT. MAINLY VFR CONDITIONS EXPECTED DURING THE DAY
TUESDAY.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUESDAY NIGHT-WEDNESDAY...
MEDIUM TO HIGH CONFIDENCE FOR MVFR CEILINGS AND VSBYS IN RAIN WITH
IFR/LIFR IN THE COASTAL PLAIN AND CENTRAL HILLS. A PERIOD OF LLWS
POSSIBLE ACROSS EASTERN MA AND RI WED.
THURSDAY...HIGH CONFIDENCE FOR VFR.
FRIDAY...MEDIUM TO HIGH CONFIDENCE FOR VFR.
SAT...INCREASING CHANCES FOR CONDITIONS LOWERING TO MVFR IN SHOWERS.
&&
.MARINE...
A COLD FRONT WILL APPROACH THE WATERS OVERNIGHT.. WINDS AND SEAS
SHOULD CONTINUE TO HAVE GUSTS UP TO 30 KT AND 7 TO 11 FOOT SEAS
ACROSS THE SOUTHERN OUTER-WATERS OVERNIGHT.
TUESDAY...
WINDS WILL BECOME NORTHERLY ACROSS THE WATERS TUESDAY MORNING BEHIND
THE FRONT. WINDS SHOULD GENERALLY REMAIN BELOW SCA THRESHOLDS...BUT
SEAS WILL REMAIN ABOVE 5 FEET ACROSS THE SOUTHERN OUTER-WATERS.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUESDAY NIGHT-WEDNESDAY....
COASTAL STORM MOVES UP THE COAST WITH EAST WINDS REACHING 25 TO 30
KNOTS AND A LOW RISK OF 35 KT ACROSS EASTERN MA WATERS. POOR VSBY IN
RAIN AND FOG.
THURSDAY...IMPROVING CONDITIONS WITH LOW PRES EXITING INTO ME AND
THE MARITIMES. WIND SHIFT TO THE WNW BEHIND DEPARTING LOW WITH ONLY
MODEST SPEEDS. EAST SWELLS LIKELY LINGER ACROSS THE EASTERN MA
WATERS.
FRIDAY...TRANQUIL WEATHER WITH HIGH PRES BUILDING IN FROM SE CANADA.
NE WINDS MAY BE GUSTY.
SAT...HIGH PRES MOVES OFFSHORE WITH LOW PRES APPROACHING FROM THE
SW. THIS MAY YIELD A MODEST TO STRONG ESE WINDS ACROSS SOUTHERN NEW
ENGLAND.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...DENSE FOG ADVISORY UNTIL 8 AM EDT TUESDAY FOR MAZ023-024.
NH...NONE.
RI...DENSE FOG ADVISORY UNTIL 8 AM EDT TUESDAY FOR RIZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR ANZ231>234.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT TUESDAY FOR ANZ235-237-250-
254>256.
&&
SYNOPSIS...NOCERA
NEAR TERM...FRANK
SHORT TERM...BELK
LONG TERM...NOCERA
AVIATION...FRANK/BELK/NOCERA
MARINE...FRANK/BELK/NOCERAHazardous weather outlook, Apr 11, 4:34 PM EDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 434 PM EDT MON APR 11 2011 CTZ002>004-MAZ002>022-026-NHZ011-012-015-RIZ001>007-122045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 434 PM EDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ023-024-RIZ008-122045- DUKES MA-NANTUCKET MA-BLOCK ISLAND RI- 434 PM EDT MON APR 11 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-122045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 434 PM EDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 3:29 AM EDT | Gale Watch | BOX | 13 hr | |
| Apr 12, 1:11 PM EDT | River Flood Warning | BOX | Franklin, Hampshire | 41 hr |
| Apr 12, 1:37 PM EDT | River Flood Watch | BOX | Hampden, Hampshire | 8 hr |
| Apr 12, 1:37 PM EDT | River Flood Watch | BOX | Hampden | 8 hr |
Nearby
River Flood Watches in Massachusetts, 2011Every river flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.